Alert archive / Florida / Coastal Flood Statements in 2016
Coastal Flood Statement 3, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Jun 7, 2016, 4:09 AM EDT for Collier County, Monroe County, Florida. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2016, 4:09 AM EDT (08:09 UTC)
- Expired
- Jun 7, 2016, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
618 WHUS42 KMFL 070809 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 409 AM EDT TUE JUN 7 2016 FLZ069-080000- /O.CAN.KMFL.CF.Y.0001.000000T0000Z-160607T1200Z/ /O.NEW.KMFL.CF.S.0003.160607T0809Z-160608T0000Z/ /O.CON.KMFL.RP.S.0023.000000T0000Z-160608T0000Z/ COASTAL COLLIER- 409 AM EDT TUE JUN 7 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE COASTAL LOCATIONS. * TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS MORNING AND AGAIN THIS AFTERNOON. ADDITIONALLY...HIGHER WINDS AND ELEVATED WAVES WILL CONTINUE TO LEAD TO A HIGH RISK OF RIP CURRENTS AT COLLIER BEACHES THAT WILL LAST AT LEAST THROUGH TUESDAY. * IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW LYING AREAS. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ075-080000- /O.CAN.KMFL.CF.Y.0001.000000T0000Z-160607T1200Z/ /O.NEW.KMFL.CF.S.0003.160607T0809Z-160608T0000Z/ MAINLAND MONROE- 409 AM EDT TUE JUN 7 2016 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE COASTAL LOCATIONS. * TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS MORNING AND AGAIN THIS AFTERNOON. * IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW LYING AREAS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
683 WHUS42 KMFL 071500 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1100 AM EDT TUE JUN 7 2016 FLZ069-080000- /O.CON.KMFL.CF.S.0003.000000T0000Z-160608T0000Z/ /O.CON.KMFL.RP.S.0023.000000T0000Z-160608T0000Z/ COASTAL COLLIER- 1100 AM EDT TUE JUN 7 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE COASTAL LOCATIONS. * TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS AFTERNOON. ADDITIONALLY...HIGHER WINDS AND ELEVATED WAVES WILL CONTINUE TO LEAD TO A HIGH RISK OF RIP CURRENTS AT COLLIER BEACHES THAT WILL LAST AT LEAST THROUGH TUESDAY. * IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW LYING AREAS. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ FLZ075-080000- /O.CON.KMFL.CF.S.0003.000000T0000Z-160608T0000Z/ MAINLAND MONROE- 1100 AM EDT TUE JUN 7 2016 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE COASTAL LOCATIONS. * TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS MORNING AND AGAIN THIS AFTERNOON. * IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW LYING AREAS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Jun 7, 1:45 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 7, 1:45 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
145 AM EDT TUE JUN 7 2016
.AVIATION...
Winds across the Atlantic coast terminals generally continue at
around 10 knots or less with gusts to around 15 knots from time to
time. Surge of moisture and occasional showers continue to stream
northward across the peninsula but there is currently only a few
isolated regional thunderstorms. VFR conditions will likely
prevail through the early morning hours but with passing showers
or an isolated thunderstorm very brief periods of MVFR to near IFR
conditions may be possible and will amend if necessary.
Southwesterly winds and northward moisture surge will continue on
Tuesday with afternoon showers/thunderstorms...but only used
prob30's for afternoon thunderstorms with coverage uncertain at
this time.
60
&&
.PREV DISCUSSION... /issued 1019 PM EDT MON JUN 6 2016/
UPDATE...
The center of Tropical Storm Colin continues to push away from the
South Florida region as it makes it way towards the Big Bend of
Florida. Convection has been quite minimal over the past few hours
other than for a persistent collection of cells in a band that
have pushed up from the Florida Keys, along Biscayne Bay, and up
along the intracoastal waterway. This band looks to be taking
advantage of coastal boundaries or convergences to perpetuate
its existence.
Overnight, we continue to expect the chance for precipitation to
remain a bit suppressed due to a lack of major upper and mid level
forcing to help convection persist. This will need to be monitored
overnight, but high resolution guidance continues to indicate a
downtrend in convection for southern Florida tonight. One cannot
discount a rogue cell overnight able to tap into the available
wind shear to create potential tornadic or waterspout activity.
As the front approaches the region on Tuesday and tropical
moisture continues over the area, the potential for heavy rain
continues. The confidence is not high enough at this time for
flooding rains over Southwest Florida to continue the Flood Watch
past its expiration time. We will monitor the trends of the
convection over Cuba to see if it survives its voyage across the
Straits of Florida but the latest guidance insists that it will
not.
PREV DISCUSSION... /issued 822 PM EDT MON JUN 6 2016/
AVIATION...
Mainly southwesterly winds around 10 knots with gusts to around 15
knots expected for all South Florida terminals this evening into
the early morning hours on Tuesday. For the short term...an area
of showers and thunderstorms continues to move northward into
southern Biscayne Bay and the southeast peninsula with gusts to
around 40 knots possible with this activity. This activity could
impact terminals KTMB...KMIA and KOPF over the next couple of
hours and may have to amend the TAF's for these terminals to
include IFR conditions and wind gusts to 40 knots. Otherwise
widespread convection is not expected over night but will have to
monitor conditions and amend as bands of showers/thunderstorms dictate.
60
PREV DISCUSSION... /issued 430 PM EDT MON JUN 6 2016/
Outer bands from Tropical Storm Colin affecting southern
Florida this afternoon...
Potential flood threat through the end of the week with frontal
stall expected...
DISCUSSION...
A band of storms from Tropical Storm Colin is currently pushing
across Southwest Florida this afternoon. Earlier, some of the
storms coming ashore from the Gulf of Mexico prompted a Tornado
Warning for Collier County as the exhibited a supercell structure
and had rotation on the radar velocity product. The Storm
Prediction Center has been monitoring the situation and their
latest Mesoscale Discussions (SWOMCD) can be referenced for more
information. At this time, the tornadic threat appears to be
isolated but present with cells able to tap into the ample
available wind shear across much of the state.
TS Colin will push across northern Florida tonight and emerge
into the Atlantic on Tuesday. A plume of tropical moisture will
continue to push into the region in TS Colin's wake, which the
approaching frontal system will be able to tap into to create the
threat of flooding from heavy rainfall over the rest of this work
week. We will have to monitor how things evolve, but the front is
expected to stall in the South Central Florida vicinity. Areas
along and south of the front will still be in the very moist
tropical airmass that could provide for very efficient rainfall
processes and large accumulation rates. Will reexamine Flood Watch
for Southwest Florida over the coming hours to see whether an
extension of the watch in time or area is warranted.
With the extended presence of the stalled front over the region,
the unsettled pattern will drag on well into the extended forecast
period. The amount of available tropical moisture will be a determining
factor in helping stop the gloomy pattern. The other factor will
be a mid-level trough to help push the boundary further south.
Confidence in the long term is lower as the guidance has some
variability in solutions beyond the presence of the frontal
boundary and deep moisture in the vicinity.
MARINE...
Marine conditions have deteriorated as TS Colin moves to our west
in the Gulf. TS Colin will push across the Big Bend of Florida
overnight and emerge in the Atlantic off northeastern Florida. The
forecast philosophy in this package continues to same trends as
the previous one. As TS Colin exits from the region, winds and
waves should begin to diminish and the need for advisories will be
removed.
Coastal Flood impact around the times of high tide in Southwest
Florida has been generally as expected. The next high tide cycle
should be below the one experienced today and the Coastal Flood
Statement appears to be appropriate for the threat. The statement
will be refreshed later today to update wording.
PREV DISCUSSION... /issued 219 PM EDT MON JUN 6 2016/
AVIATION...
The winds will remain around 150 to 170 degrees with speeds around
15 knots gusts up to 25 knots this afternoon, before swinging to
more of a 170 to 190 degrees with speed around 10 knots. The treat
of thunderstorm will remain over the western areas of South
Florida through tonight with the east coast metro areas seeing
more showers. Therefore, VCSH will remain in the forecast for the
east coast taf sites through tonight along with VFR conditions for
the skies and ceilings.
The winds at KAPF taf site will remain southerly through this
evening before going southwest tonight. The wind speeds will be
around 15 to 20 knots with gusts up to 25 to 30 knots. The KAPF
taf site will also see some thunderstorms off and on through
tonight, as squall lines from tropical storm Collin move through
the area. Therefore, VCTS will remain in the forecast for KAPF taf
site through tonight. The ceiling and vis will also remain in MVFR
conditions through tonight at KAPF taf site, but could fall down
into IFR conditions with any passage of a squall line.
AVIATION...54/BNB
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 92 77 87 74 / 60 30 70 40
Fort Lauderdale 89 77 89 77 / 50 40 60 40
Miami 89 77 88 77 / 50 40 60 30
Naples 86 79 86 76 / 70 60 70 40
&&
.MFL Watches/Warnings/Advisories...
FL...Coastal Flood Advisory until 8 AM EDT this morning for FLZ069-
075.
High Rip Current Risk through this evening for FLZ069.
AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ610.
Small Craft Advisory until 5 AM EDT Wednesday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 2 PM EDT this afternoon for GMZ656-
657-676.
&&
SHORT TERM...
LONG TERM....
AVIATION...60/BDHazardous weather outlook, Jun 7, 4:07 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 407 AM EDT TUE JUN 7 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 072230- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 407 AM EDT TUE JUN 7 2016 ...HIGH RISK OF RIP CURRENTS COLLIER COUNTY BEACHES... ...SCATTERED THUNDERSTORMS WITH GUSTY WINDS... ...LOCALIZED FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTHWEST WINDS OF 15 TO 20 MPH WILL LEAD TO A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF COLLIER COUNTY. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA AS PERIODS OF RAIN AFFECT THE AREA. THE MAIN IMPACT WILL BE OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS AND TORRENTIAL RAIN. TORNADOES: A TORNADO OR TWO CANNOT BE RULED OUT AROUND LAKE OKEECHOBEE, PALM BEACH COUNTY AND THE ADJACENT ATLANTIC WATERS. THIS THREAT IS BE PRIMARILY DURING THE MORNING HOURS. WATERSPOUTS: A FEW WATERSPOUTS ARE POSSIBLE OVER THE ATLANTIC WATERS OFF PALM BEACH COUNTY. WIND: STRONG WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STRONGER SHOWERS AND THUNDERSTORMS. FLOODING: HIGH MOISTURE LEVELS WILL CAUSE ANY CONCENTRATION OF SHOWERS AND THUNDERSTORMS TO HAVE THE POTENTIAL FOR LOCALIZED FLOODING. MINOR TIDAL FLOODING IS ALSO POSSIBLE ALONG THE COASTS OF COLLIER AND MAINLAND MONROE COUNTIES, PRIMARILY DURING HIGH TIDE THIS AFTERNOON. WAVES: SEAS OF 7 TO 8 FEET OVER THE GULF OF MEXICO WATERS THIS MORNING WILL SLOWLY SUBSIDE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DEEP TROPICAL MOISTURE WILL REMAIN ACROSS SOUTH FLORIDA THROUGH THE UPCOMING WEEKEND. NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL BE MOST COMMON DURING THE DAYTIME HOURS, BUT EVEN AT NIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED. THE HIGH MOISTURE WILL INCREASE THE FLOODING POTENTIAL WITH ANY CONCENTRATION OF SHOWERS AND THUNDERSTORMS. OTHER POTENTIAL HAZARDS INCLUDE GUSTY WINDS TO AT LEAST 40 MPH AND OCCASIONAL LIGHTNING STRIKES. THE RIP CURRENT RISK WILL GRADUALLY DIMINISH ALONG THE COLLIER COUNTY COAST ON WEDNESDAY AND CONTINUE TO DIMINISH AS THE WEEK PROGRESSES. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Local storm report, Jun 6, 10:18 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM MARINE TSTM WIND 2 S VIRGINIA KEY 25.72N 80.16W
06/06/2016 M39 MPH AMZ630 FL BUOY
A WIND GUST OF 39MPH...34KTS WAS REPORTED BY THE BUOY
VAKF1 LOCATED IN BISYCAYNE BAY NEAR VIRGINIA KEY AT
924PM EDT
&&
EVENT NUMBER MFL1600347
KELLYLocal storm report, Jun 6, 10:28 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1028 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND GST 1 ESE MIAMI INTERNATION 25.79N 80.27W
06/06/2016 M49 MPH MIAMI-DADE FL MESONET
A 49 MPH...43KTS...WIND GUST WAS RECORDED BY THE
WEATHERBUG MESONET SITE LOCATED AT MIAMI INTL AIRPORT
SOUTH TERMINAL AT AN ELEVATION OF 95 FT. AT 918PM EDT
&&
EVENT NUMBER MFL1600348
KELLYLocal storm report, Jun 6, 10:37 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1037 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM MARINE TSTM WIND 1 SSW PELICAN BAY 26.21N 81.82W
06/06/2016 M41 MPH GMZ656 FL MESONET
0337 PM MARINE TSTM WIND 1 SW MARCO ISLAND 25.93N 81.74W
06/06/2016 M43 MPH GMZ656 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 43 MPH AT THE
MARCO ISLAND MARRIOTT BEACH RESORT
0348 PM TSTM WND GST 1 S PELICAN BAY 26.21N 81.81W
06/06/2016 M48 MPH COLLIER FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 48 MPH AT NAPLES
GRANDE BEACH RESORT
0352 PM WATER SPOUT 6 WNW VANDERBILT BEACH 26.30N 81.91W
06/06/2016 GMZ656 FL TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED A LARGE WATERSPOUT
MOVING TOWARDS THE NORTHEAST.
0418 PM TSTM WND GST 3 NW BIG CYPRESS RESERV 26.33N 81.00W
06/06/2016 M51 MPH HENDRY FL MESONET
THUNDERSTORM PRODUCED A WIND GUST OF 51 MPH AT SEMINOLE
TRIBE BIG CYPRESS
0452 PM TSTM WND GST 1 S BELLE GLADE 26.68N 80.67W
06/06/2016 M53 MPH PALM BEACH FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 53 MPH AT PALM
BEACH COUNTY FIRE RESCUE STATION 73
0515 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
06/06/2016 M59 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 59 MPH AT
MESONET SITE LZ40 OVER LAKE OKEECHOBEE. THIS SENSOR WAS
LOCATED AT AN ELEVATION OF 49 FEET.
0848 PM TSTM WND GST 1 WSW HOMESTEAD PARK 25.43N 80.35W
06/06/2016 M55 MPH MIAMI-DADE FL MESONET
A 55MPH...49KTS... WIND GUST WAS RECORDED AT THE WXFLOW
MESONET SITE XTKY ELEVATED AT 62 FEET AT 848 PM EDT
0848 PM MARINE TSTM WIND 1 E HOMESTEAD PARK 25.44N 80.31W
06/06/2016 M55 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 55MPH...49KTS... WAS
RECORDED AT THE WXFLOW MESONET SITE XTKY ELEVATED AT 62
FEET AT 848 PM EDT
0912 PM MARINE TSTM WIND 3 SSW LITTLE HAVANA 25.73N 80.22W
06/06/2016 M41 MPH AMZ630 FL MESONET
A WIND GUST OF 41 MPH...36 KTS WAS RECORDED AT THE
WEATHERBUG MESONET SITE LOCATED AT CITY OF MIAMI- CITY
HALL AT 912PM EDT
0913 PM MARINE TSTM WIND 3 WNW KEY BISCAYNE 25.71N 80.21W
06/06/2016 M49 MPH AMZ630 FL MESONET
A 49 MPH...43KTS... WIND GUST WAS REPORTED AT THE
WXFLOW MESONET SITE XDIN LOCATED IN BISCAYNE BAY AT 16
FT. ELEVATION AT 913PM EDT
0918 PM TSTM WND GST 1 ESE MIAMI INTERNATION 25.79N 80.27W
06/06/2016 M49 MPH MIAMI-DADE FL MESONET
A 49 MPH...43KTS...WIND GUST WAS RECORDED BY THE
WEATHERBUG MESONET SITE LOCATED AT MIAMI INTL AIRPORT
SOUTH TERMINAL AT AN ELEVATION OF 95 FT. AT 918PM EDT
0921 PM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
06/06/2016 M41 MPH AMZ630 FL MESONET
A WIND GUST OF 41MPH...36KTS... WAS RECORDED AT THE
WXFLOW MESONET SITE XKBS ELEVATED AT 20FT. LOCATED IN
BISCAYNE BAY AT 921PM EDT
0922 PM MARINE TSTM WIND 2 S VIRGINIA KEY 25.73N 80.17W
06/06/2016 M46 MPH AMZ630 FL MESONET
A WIND GUST OF 46 MPH...40 KTS... WAS RECORDED AT THE
WXFLOW MESONET SITE XBIS LOCATED ON VIRGINIA KEY
ELEVATED AT 59FT. AT 922 PM EDT
0922 PM TSTM WND GST 1 SSW VIRGINIA KEY 25.73N 80.17W
06/06/2016 M46 MPH MIAMI-DADE FL MESONET
A WIND GUST OF 46MPH...40KTS...WAS RECORDED AT THE
WXFLOW MESONET SITE XBIS LOCATED ON VIRGINA KEY ELEVATED
AT 59 FT. AT 922 PM EDT
0923 PM MARINE TSTM WIND 3 ESE FISHER ISLAND 25.75N 80.10W
06/06/2016 M44 MPH AMZ651 FL MESONET
A WIND GUST OF 44MPH...38KTS...WAS RECORDED AT THE
WXFLOW MESONET SITE XGVT ELEVATED AT 63 FEET AT 923PM
EDT
0924 PM MARINE TSTM WIND 2 S VIRGINIA KEY 25.72N 80.16W
06/06/2016 M39 MPH AMZ630 FL BUOY
A WIND GUST OF 39MPH...34KTS WAS REPORTED BY THE BUOY
VAKF1 LOCATED IN BISYCAYNE BAY NEAR VIRGINIA KEY AT
924PM EDT
&&
EVENT NUMBER MFL1600332 MFL1600333 MFL1600334 MFL1600335 MFL1600336
MFL1600337 MFL1600338 MFL1600339 MFL1600340 MFL1600341 MFL1600345
MFL1600348 MFL1600342 MFL1600343 MFL1600344 MFL1600346 MFL1600347
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:15 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 6, 8:27 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jun 6, 8:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 6, 8:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jun 6, 9:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 6, 9:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 6, 9:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 6, 9:53 PM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 7, 12:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 7, 12:58 PM EDT | Special Marine Warning | MFL | 92 min |
Nearby
Coastal Flood Statements in Florida, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.